Mapping families of cones
Doklady Akademii Nauk, Tome 197 (1971) no. 5, pp. 991-994
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1971_197_5_a0,
author = {A. D. Aleksandrov},
title = {Mapping families of cones},
journal = {Doklady Akademii Nauk},
pages = {991--994},
year = {1971},
volume = {197},
number = {5},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1971_197_5_a0/}
}
A. D. Aleksandrov. Mapping families of cones. Doklady Akademii Nauk, Tome 197 (1971) no. 5, pp. 991-994. http://geodesic.mathdoc.fr/item/DAN_1971_197_5_a0/